# SDR ASAA2016102018441

- Difficulty date: October 20, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 4,435 hours, 1,451 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE STARTS WITH ANNUNCIATOR CHECK NOTICED OVERHEAD ELEC LIGHT ILLUMINATED. ACFT GROUNDED.  ACCOMPLISHED SPCU FAULT LIGHT FAULT. SPCU FAULT LIGHT RESET. SYSTEM OPS CHECK GOOD. IAW FIM 24-34 TASK 802.
